# SDR HYIA202001210001

- Difficulty date: January 21, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N258PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0336
- Aircraft time: 37,132 hours, 35,978 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 52111781
- Condition: Cracked
- Part time: 37,132 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS IDENTIFIED AT THE RT SIDE OF THE LWR FWD CARRYTHROUGH SPAR CAP (AFT MOST IB FASTENER COMMON TO WING JOINT FITTING) WHILE PERFORMING NDT PROCEDURE AS AMOC FOR AD2018-03-03R1.  THE CRACK WAS CONFIRMED WITH BOLT HOLE EDDY CURRENT PROCEDURE AFTER THE FASTENER WAS REMOVED.  CRACK DIRECTION IS AFT AND MEASURES APPROXIMATELY 0.1875".
